# SDR ASAA2015103013743

- Difficulty date: October 30, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 141A52204
- Condition: Corroded
- Location: Bs 344-346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GIRT BAR ATTACH FLOOR FITTING CORRODED BS 344-BS 346, LBL 58-LBL 60. GROUNDED. R & R 141A5220-4, TIE DOWN FITTING IAW SRM 51-40-02.  DOT REMOVED.
